RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1980, Volume 112(154), Number 1(5), Pages 86–93 (Mi msb2713)  

This article is cited in 4 scientific papers (total in 4 papers)

Diophantine equations over function fields

S. A. Stepanov


Abstract: This paper proves the boundedness of the degrees of at least two components of an arbitrary solution $(x_1,…,x_n)$ of the equation
$$ a_1x_1^{s_1}+…+a_nx_n^{s_n}=0, $$
where $x_1(t),…,x_n(t)$ are pairwise relatively prime polynomials.
Bibliography: 4 titles.

Full text: PDF file (308 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1981, 40:1, 79–85

Bibliographic databases:

UDC: 511.5
MSC: Primary 14G05, 14G25; Secondary 10B15
Received: 06.09.1979

Citation: S. A. Stepanov, “Diophantine equations over function fields”, Mat. Sb. (N.S.), 112(154):1(5) (1980), 86–93; Math. USSR-Sb., 40:1 (1981), 79–85

Citation in format AMSBIB
\Bibitem{Ste80}
\by S.~A.~Stepanov
\paper Diophantine equations over function fields
\jour Mat. Sb. (N.S.)
\yr 1980
\vol 112(154)
\issue 1(5)
\pages 86--93
\mathnet{http://mi.mathnet.ru/msb2713}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=575933}
\zmath{https://zbmath.org/?q=an:0467.10013|0452.10019}
\transl
\jour Math. USSR-Sb.
\yr 1981
\vol 40
\issue 1
\pages 79--85
\crossref{https://doi.org/10.1070/SM1981v040n01ABEH001636}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MM63900004}


Linking options:
  • http://mi.mathnet.ru/eng/msb2713
  • http://mi.mathnet.ru/eng/msb/v154/i1/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gyory K., “Bounds for the Solutions of Norm Form, Discriminant Form and Index Form Equations in Finitely Generated Integral-Domains”, Acta Math. Hung., 42:1-2 (1983), 45–80  crossref  mathscinet  isi
    2. Brindza B., Gaal I., “Inhomogeneous Norm Form Equations in 2 Dominating Variables Over Function-Fields”, Acta Math. Hung., 50:1-2 (1987), 147–153  crossref  mathscinet  zmath  isi
    3. Gaal I., “Inhomogeneous Norm Form Equations Over Function-Fields”, Acta Arith., 51:1 (1988), 61–73  mathscinet  zmath  isi
    4. Pinter A., “Exponential Diophantine Equations Over Function-Fields”, Publ. Math.-Debr., 41:1-2 (1992), 89–98  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:301
    Full text:90
    References:25
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020